Über die metacyklischen Gleichungen von Primzahlgrad

A. Wiman Upsala

TBD mathscidoc:1701.33414

Acta Mathematica, 27, (1), 163-175, 1903.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:12 uploaded by actaadmin ] [ 75 downloads ] [ 0 comments ]
@inproceedings{a.1903über,
  title={Über die metacyklischen Gleichungen von Primzahlgrad},
  author={A. Wiman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203012850239123},
  booktitle={Acta Mathematica},
  volume={27},
  number={1},
  pages={163-175},
  year={1903},
}
A. Wiman. Über die metacyklischen Gleichungen von Primzahlgrad. 1903. Vol. 27. In Acta Mathematica. pp.163-175. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203012850239123.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved